# SDR CA960606007

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339009
- Condition: Loose
- Location: T/R Drive
- Part time: 751 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #1 HANGER BEARING LOOSE. EXCESSIVE PLAY BETWEEN INNER AND OUTER RACE.
